# SDR QXEA200400521

- Difficulty date: July 13, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,457 hours, 20,640 cycles
- Engine: Pwa PW123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT OB TRACK NR 12 SEAT ATTACH AREA CORROSION, BARE METAL APPROXIMATELY X518.00.  REPAIRED IAW SRM 51-40-00.
